# SDR DALA2025120808944

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 93,125 hours, 40,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EXIT SIGNS INOP.   FOUND M10568 BP BAD. R & R PER B757 AMM 33-51. OPS CK SAT. (8147785)
